On the maximal unipotent subgroups of a special linear group over commutative ring
We prove that all maximal unipotent subgroups of a special linear group over commutative ring with identity (such that the factor ring of its modulo primitive radical is a finite direct sum of Bezout domains) are pairwise conjugated and describe one maximal unipotent subgroup of the general linear group (and of a special linear group) over an arbitrary commutative ring with identity.
How to Cite
Tylyshchak, A. A. “On the Maximal Unipotent Subgroups of a Special Linear Group over commutative ring”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 8, Aug. 2019, pp. 1150-6, http://umj.imath.kiev.ua/index.php/umj/article/view/1506.